# SDR SWIA202005140636

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR BOARD SUPPORT ANGLE SCREW HOLE AT APPROX. FS 744.15, INBD SIDE OF RBL 9 (MARKED)   (C-CHECK) RO 5/10/2020   REMOVED CORROSION FROM FLOOR BEAM CAP. EVALUATED BLENDED AREA AND FOUND TO BE OUT OF LIMITS. REF CRJ 900 SRM. REPAIRED ANGLE, UPPER FLANGE FILLER, WEB SHIM, UPPER FLANGE SHIM AND INSTALLED NEW BEAM REINFORCEMENT FITTING.REF BOMBARDIER REO. COMPLIED WITH SKYWEST TASK CARD. SEE CONTINUATION CARD FOR DETAILS. ALL STEPS COMPLIED WITH, CHECKS OKAY
